Erratum

Nonparametric estimation about species not observed in a random sample (Milan Journal of Mathematics (2004) 72 (81-105))

Alberto Gandolfi, C. C.A. Sastri

Research output: Contribution to journalComment/debate

Original languageEnglish (US)
Pages (from-to)317-318
Number of pages2
JournalMilan Journal of Mathematics
Volume73
Issue number1
DOIs
StatePublished - Oct 1 2005

Fingerprint

Nonparametric Estimation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Erratum : Nonparametric estimation about species not observed in a random sample (Milan Journal of Mathematics (2004) 72 (81-105)). / Gandolfi, Alberto; Sastri, C. C.A.

In: Milan Journal of Mathematics, Vol. 73, No. 1, 01.10.2005, p. 317-318.

Research output: Contribution to journalComment/debate

@article{f5f55873fb4a4bbe8fd86f4c1f57b566,
title = "Erratum: Nonparametric estimation about species not observed in a random sample (Milan Journal of Mathematics (2004) 72 (81-105))",
author = "Alberto Gandolfi and Sastri, {C. C.A.}",
year = "2005",
month = "10",
day = "1",
doi = "10.1007/s00032-005-0049-6",
language = "English (US)",
volume = "73",
pages = "317--318",
journal = "Milan Journal of Mathematics",
issn = "1424-9286",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - Erratum

T2 - Nonparametric estimation about species not observed in a random sample (Milan Journal of Mathematics (2004) 72 (81-105))

AU - Gandolfi, Alberto

AU - Sastri, C. C.A.

PY - 2005/10/1

Y1 - 2005/10/1

UR - http://www.scopus.com/inward/record.url?scp=27844544224&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27844544224&partnerID=8YFLogxK

U2 - 10.1007/s00032-005-0049-6

DO - 10.1007/s00032-005-0049-6

M3 - Comment/debate

VL - 73

SP - 317

EP - 318

JO - Milan Journal of Mathematics

JF - Milan Journal of Mathematics

SN - 1424-9286

IS - 1

ER -